Alert archive / Illinois / Flash Flood Warnings in 2019
Flash Flood Warning 13, NWS Chicago, IL
NWS Chicago, IL issued this flash flood warning at Jul 2, 2019, 7:48 PM CDT for Winnebago County, Illinois. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2019, 7:48 PM CDT (00:48 UTC)
- Expired
- Jul 2, 2019, 11:45 PM CDT
- In force
- 4 hr
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Flood severity
- None
County Winnebago County, IL
The radar
The Milwaukee radar (KMKX), 83 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 8:00 PM CDT | FLOOD | 1 S Machesney Park, IL | PHOTO SHARED TO SOCIAL MEDIA SHOWING SATURN STREET FLOODED IN LOVES PARK. |
| Jul 2, 8:06 PM CDT | FLOOD | 1 Wnw Loves Park, IL | CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1 WNW LOVES PARK. WATER A FOOT DEEP ON W. RIVERSIDE BLVD AND NORTH MAIN STREET. |
| Jul 2, 8:06 PM CDT | FLASH FLOOD | 1 Wnw Loves Park, IL | WATER A FOOT DEEP ON W. RIVERSIDE BLVD AND NORTH MAIN STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.8 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1722 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1561 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
685 WGUS53 KLOT 030048 FFWLOT ILC201-030445- /O.NEW.KLOT.FF.W.0013.190703T0048Z-190703T0445Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Chicago/Romeoville 748 PM CDT Tue Jul 2 2019 The National Weather Service in Chicago has issued a * Flash Flood Warning for... Central Winnebago County in north central Illinois... * Until 1145 PM CDT. * At 746 PM CDT, Doppler radar indicated thunderstorms producing heavy rain having moved across and continuing to develop across the warned area. One and a half to two and a half inches of rain have already fallen. Flash flooding is expected to begin shortly. * Some locations that will experience flooding include... Rockford, Loves Park, Machesney Park, Roscoe, Cherry Valley, Winnebago and Pecatonica. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be especially cautious at night when it is harder to recognize the dangers of flooding. Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, urban areas, highways, streets and underpasses as well as other drainage areas and low lying spots. && LAT...LON 4239 8894 4225 8894 4228 8936 4240 8935 $$ FRIEDLEIN
2 follow-up statements
511 WGUS73 KLOT 030217 FFSLOT Flash Flood Statement National Weather Service Chicago/Romeoville 917 PM CDT Tue Jul 2 2019 ILC201-030445- /O.CON.KLOT.FF.W.0013.000000T0000Z-190703T0445Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Winnebago IL- 917 PM CDT Tue Jul 2 2019 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR CENTRAL WINNEBAGO COUNTY... At 914 PM CDT, Doppler radar indicated one and a half to two and a half inches of rain had fell this evening. Scattered thunderstorms will move across Winnebago County through early overnight. Flash flooding is likely in places. Some locations that are likely experiencing flooding include... Rockford, Loves Park, Machesney Park, Roscoe, Cherry Valley, Winnebago and Pecatonica. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be especially cautious at night when it is harder to recognize the dangers of flooding. Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, urban areas, highways, streets and underpasses as well as other drainage areas and low lying spots. && LAT...LON 4239 8894 4225 8894 4228 8936 4240 8935 $$ FRIEDLEIN
143 WGUS73 KLOT 030445 FFSLOT Flash Flood Statement National Weather Service Chicago/Romeoville 1145 PM CDT Tue Jul 2 2019 ILC201-030455- /O.EXP.KLOT.FF.W.0013.000000T0000Z-190703T0445Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Winnebago IL- 1145 PM CDT Tue Jul 2 2019 ...THE FLASH FLOOD WARNING FOR CENTRAL WINNEBAGO COUNTY HAS EXPIRED... Flood waters have receded. Flooding is no longer expected to pose a threat. Please continue to heed any remaining road closures. LAT...LON 4239 8894 4225 8894 4228 8936 4240 8935 $$ FRIEDLEIN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 2:31 PM CDT, 5 hours 17 minutes earlier.
Area forecast discussion, Jul 2, 2:31 PM CDT, 5 hours 17 minutes before
Area Forecast Discussion National Weather Service Chicago/Romeoville, IL 231 PM CDT Tue Jul 2 2019 .SHORT TERM... 229 PM CDT Weak cold front extends from around the southern Wisconsin through central Iowa. In advance of this boundary, old outflow boundaries tracking southeast through nrn/cntrl IL/IN have helped initiate isold-sct shra/tsra. The environment remains warm and unstable in the lower levels with MUCAPE levels arnd 4k J/kg. However, low level wind shear is weak, with west winds arnd 25kt from the boundary layer through 850mb with swly winds at the sfc. While shear is not excessive, instability and weak forcing have been sufficient to generate some isolated stronger thunderstorms with a threat of isolated wet microbursts and the potential for isolated instances of wind damage this afternoon. Also somewhat concerned of concern is heavy rain potential this afternoon into this evening. PWATs are expected to approach 2", which is 175-200% of normal, this afternoon as moisture pools ahead of the approaching front. Steering flow will be almost parallel to the front so cell propagation will likely be mainly the result of outflow boundaries pushing the cells farther south. Given the weak shear and weak low level flow there may be the potential for isolated locally heavy rainfall totals approaching 2" over a short period and localized flooding may be possible. Temperatures should top out in the low to mid 90s over most of the CWA today unless impacted by thunderstorms and associated cloud cover. Dewpoints pooling in the low to mid 70s ahead of the front should drive heat indices near 100 F across portions of the area this afternoon. && .LONG TERM... 229 PM CDT Wednesday through Monday... With the upper level flow being more westerly, the effective boundary (combination cold front and outflow) from Tuesday's night should bisect the CWA Wednesday afternoon. Low level southwesterly flow may even allow the boundary to lift a bit northward during the day. We will also have a weak pressure gradient which should allow a lake breeze to develop. Better shower/t-storm chances will therefore be tied along and south of the front and inland of the lake breeze. Still could see some locally heavy storms tomorrow and cant rule out a wet microburst or two given moderate instability and steep low level lapse rates, but wind fields and resultant shear profiles tomorrow looks even weaker than today. The weather pattern across the central section of the country will continue to be conducive to daily chances of showers and thunderstorms along with very warm and humid conditions through the end of the week. For those with outdoor plans, it will not be a washout, but there will likely be disruptions due to occasional lightning and heavy rain. The upper level pattern will gradually set up into west- southwesterly pattern as the axis of the upper level ridge begins to shift over the southeastern CONUS and an upper trough shifts over the Pacific Northwest. This pattern will essentially allow any convectively enhanced disturbances to be steered in our direction. Thus convective timing will likely be tied to the arrival of these small scale disturbances, along with the placement of any remnant outflow boundaries. The flow aloft will remain rather weak at 25 kt or less through much of the week, so deep layer shear is expected to remain rather poor and storm motions will be rather slow. For this reason, while some strong to marginally severe storms will continue to be possible over the area in this pattern, we are not expecting more widespread severe weather with any of this activity. Locally heavy rainfall will also be possible with these storms, and with relatively slow storm motions, at least some localized excessive rain threat does exist. Forecast guidance continues to suggest that a storm system moving across Canada will push a decent cold front southward over the area sometime on Friday. While this front would likely result in a period of more focused thunderstorm development, it appears that a short period of drier and cooler weather could set up over the region in the wake of this front. For this reason, it appears that at least Sunday and Monday could remain precipitation free as surface high pressure sets up over the area, possibly even Saturdayin many areas if the front gets shoved far enough southward. Temperatures in the wake of this front could cool into the low to mid 80s inland, and into the 70s near the lake. Unfortunately the weather pattern may shift back into more active regime beyond Monday, but it may not last too long as more expansive high pressure and cooler northerly air may squash things to our south mid week and bring more comfortable conditions. KMD/KJB && .AVIATION... For the 18Z TAFs... Main forecast concern will be convective trends through the remainder of the afternoon and into the evening hours. This afternoon, latest radar and satellite imagery indicate isolated showers and a few thunderstorms developing in a broad zone of weak elevated forcing over an unstable surface environment. In the absence of any sfc forcing or focus, expect that thunderstorms will remain isolated, but will likely produce brief heavy rainfall and generate outflow boundaries that could generate additional isolated to scattered thunderstorms. Satellite imagery indicates an area of well developed towering cu across nrn IL/IN, but sagging slowly south. This could bring a short period of lower convective potential ahead of a cold front sagging south through Wisconsin. Greatest chances for more organized thunderstorms activity should be with the cold front. Latest high res guidance suggests that the greatest potential for more organized thunderstorms will be durg the early evening hours and have trimmed back the tempo group to a 2 hour period at all of the terminals, slightly offset in time as the front pushes south. there will likely be a period of trailing showers following the main area of thunder, into the early morning hours. Winds may be a concern tomorrow. As high pressure builds across the upper Great Lakes, winds will trend to northeasterly by arnd 18z tomorrow. Latest guidance is in relatively good agreement on this wind trend and in keeping wind speeds under 10 kt. && .LOT WATCHES/WARNINGS/ADVISORIES... IL...None. IN...None. LM...None. && VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Jul 2, 2:47 PM CDT, 5 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
247 PM CDT Tue Jul 2 2019
ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
032000-
Winnebago-Boone-McHenry-Lake-Ogle-Lee-De Kalb-Kane-DuPage-Cook-
La Salle-Kendall-Grundy-Will-Kankakee-Livingston-Iroquois-Ford-
Porter-Newton-Jasper-Benton-
247 PM CDT Tue Jul 2 2019 /347 PM EDT Tue Jul 2 2019/
This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.
.DAY ONE...Tonight.
Weather hazards expected...
Elevated Thunderstorm Risk...with an associated:
Limited damaging wind risk...up to 60 mph.
Limited Flooding Risk.
Limited Excessive heat Risk.
DISCUSSION...
Heat indices in the 90s to low 100s will continue this afternoon.
The heat and humidity will help fuel additional scattered thunderstorms
through this evening. Some of these may produce isolated very
heavy rainfall. Also, an isolated storm or two may
become severe with damaging winds the primary threat.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Wednesday...
Limited Severe Thunderstorm Risk.
Limited Flooding Risk.
Limited Excessive Heat Risk.
Thursday...
Limited Flooding Risk.
Elevated Thunderstorm Risk.
Limited Excessive Heat Risk.
Friday...
Elevated Thunderstorm Risk.
Limited Excessive Heat Risk.
Saturday through Monday...
Limited Thunderstorm Risk.
DISCUSSION:
Expect occasional periods of thunderstorms through the holiday
and remainder of the week. Widespread severe weather is not
expected, but occasional heavy rain and damaging winds will
accompany the storms along with dangerous lightning. Stay
tuned to the weather during outdoor activities as the weather
may change quickly.
.SPOTTER INFORMATION STATEMENT...
Due to the isolated nature of any severe weather, spotters
activation is not anticipated. However, spotters are encouraged
to relay any reports of damaging winds or flooding.
GENERAL STORM MOTION OF THE DAY:
Moving toward the east at around 20 mph.
LMZ740>745-032000-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
247 PM CDT Tue Jul 2 2019
This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.
.DAY ONE...Tonight.
Weather hazards expected...
Elevated Thunderstorm Risk...with an associated:
Limited thunderstorm wind gust risk...up to 50 knots.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Wednesday...
Limited Severe Thunderstorm Risk.
Thursday...
Limited Thunderstorm Risk.
Friday...
Elevated Thunderstorm Risk.
Saturday through Monday...
Limited Thunderstorm Risk.
Visit us at http://weather.gov/chicago
Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicagoIn the hours before
Special weather statement, Jul 2, 2:24 PM CDT, 5 hours 24 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
224 PM CDT Tue Jul 2 2019
ILZ023-033-INZ010-022000-
Kankakee IL-Iroquois IL-Newton IN-
224 PM CDT Tue Jul 2 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KANKAKEE...
NORTHEASTERN IROQUOIS AND NORTHWESTERN NEWTON COUNTIES UNTIL 300 PM
CDT...
At 223 PM CDT, Doppler radar was tracking a strong thunderstorm near
Aroma Park, or near Kankakee, moving east at 20 mph.
Pea size hail and wind gusts of 50 to 55 mph will be possible with
this storm. The Kankakee airport gusted to 57 mph with this storm.
Locations impacted include...
Kankakee, Bradley, Momence, St. Anne, Aroma Park, Hopkins Park, Sun
River Terrace, Beaverville and Papineau.
Including the following interstate...
I-57 between mile markers 310 and 314.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4093 8749 4098 8784 4116 8784 4119 8753
4117 8753 4117 8748
TIME...MOT...LOC 1923Z 271DEG 17KT 4107 8774
DonofrioSpecial weather statement, Jul 2, 5:19 PM CDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
519 PM CDT Tue Jul 2 2019
ILZ003>006-022315-
Lake IL-Boone IL-McHenry IL-Winnebago IL-
519 PM CDT Tue Jul 2 2019
...SIGNIFICANT WEATHER ADVISORY FOR LAKE...WINNEBAGO...MCHENRY AND
BOONE COUNTIES UNTIL 615 PM CDT...
At 516 PM CDT, Doppler radar was tracking scattered strong
thunderstorms developing along the Wisconsin state line. Movement
was southeast at 20 mph.
Wind gusts up to 50 mph will be possible with these storms. These
winds may precede rain by several miles.
Locations impacted include...
Rockford, Waukegan, Arlington Heights, Palatine, Buffalo Grove,
Wheeling, Northbrook, North Chicago, Gurnee, Mundelein, Algonquin,
Highland Park, McHenry, Belvidere, Vernon Hills, Woodstock, Zion,
Loves Park, Machesney Park and Grayslake.
Including the following interstates...
I-39 between mile markers 115 and 123.
I-90 between mile markers 0 and 2, and between mile markers 38 and
76.
I-94 between mile markers 1 and 26.
I-294 between mile markers 1 and 26.
This includes...Boone County Fairgrounds, Chain O Lakes State Park,
College of Lake County, Great Lakes Naval Training Center, Lake
County IL Fairgrounds, Lake Forest College, Mchenry County College,
Mchenry County Fairgrounds, Moraine Hills State Park, Ravinia Music
Festival, Rock Cut State Park, Rock Valley College, Rockford
Aviators Baseball, Rockford Speedway, Six Flags Great America, and
Winnebago County Fairgrounds.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4249 8780 4229 8783 4215 8776 4215 8917
4221 8917 4220 8940 4250 8940
TIME...MOT...LOC 2216Z 319DEG 17KT 4255 8782 4246 8805 4229 8839
KluberSpecial weather statement, Jul 2, 6:08 PM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
608 PM CDT Tue Jul 2 2019
ILZ003>005-008-011-012-030000-
Kane IL-Boone IL-De Kalb IL-McHenry IL-Winnebago IL-Ogle IL-
608 PM CDT Tue Jul 2 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OGLE...NORTHERN DE
KALB...WINNEBAGO...NORTHERN KANE...MCHENRY AND BOONE COUNTIES UNTIL
700 PM CDT...
At 606 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Harvard to near Winnebago. Movement was
east-southeast at 20 mph.
Wind gusts up to 50 mph will be possible with these storms. These
winds may precede rain by several miles.
Locations impacted include...
Rockford, Carpentersville, Algonquin, McHenry, Belvidere, Woodstock,
Loves Park, Machesney Park, Harvard, Island Lake, South Beloit,
Rockton, Marengo, Genoa, Wonder Lake, Sleepy Hollow, East Dundee,
Pistakee Highlands and Rockford Airport.
Including the following interstates...
I-39 between mile markers 110 and 123.
I-90 between mile markers 0 and 2, and between mile markers 25 and
76.
This includes... Boone County Fairgrounds, Mchenry County College,
Mchenry County Fairgrounds, Moraine Hills State Park, Rock Cut State
Park, Rock Valley College, Rockford Aviators Baseball, Rockford
Speedway, and Winnebago County Fairgrounds.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4249 8820 4216 8820 4215 8824 4207 8824
4206 8895 4220 8940 4250 8940
TIME...MOT...LOC 2306Z 279DEG 18KT 4242 8856 4229 8921
KluberSpecial weather statement, Jul 2, 6:56 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT National Weather Service Chicago/Romeoville IL 656 PM CDT Tue Jul 2 2019 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 030200- Winnebago-Boone-McHenry-Lake-Ogle-Lee-De Kalb-Kane-DuPage-Cook- La Salle-Kendall-Grundy-Will-Kankakee-Livingston-Iroquois-Ford- Porter-Newton-Jasper-Benton- Including the cities of Rockford, Belvidere, Crystal Lake, Algonquin, Lake in the Hills, McHenry, Woodstock, Cary, Waukegan, Buffalo Grove, North Chicago, Highland Park, Mundelein, Gurnee, Round Lake Beach, Rochelle, Oregon, Mount Morris, Byron, Polo, Dixon, DeKalb, Sycamore, Aurora, Elgin, Naperville, Wheaton, Downers Grove, Elmhurst, Lombard, Carol Stream, Addison, Chicago, Humboldt Park, Hyde Park, Lakeview, Lincoln Park, Logan Square, Navy Pier, Ottawa, Streator, Peru, La Salle, Mendota, Marseilles, Oswego, Boulder Hill, Yorkville, Plano, Morris, Coal City, Minooka, Joliet, Bolingbrook, Kankakee, Bourbonnais, Bradley, Pontiac, Dwight, Fairbury, Watseka, Gilman, Onarga, Paxton, Gibson City, Gary, Hammond, East Chicago, Merrillville, Portage, Valparaiso, Chesterton, Roselawn, Kentland, Morocco, Goodland, Brook, Rensselaer, DeMotte, Fowler, Otterbein, Oxford, and Boswell 656 PM CDT Tue Jul 2 2019 /756 PM EDT Tue Jul 2 2019/ ...Scattered Strong Storms this Evening... Scattered thunderstorms are expected to continue across northern Illinois and northwest Indiana through much of the evening. Any thunderstorm will be capable of producing wind gusts to 50 mph. Torrential rainfall and frequent lightning are occurring with these storms, with localized flooding possible due to the slow motion. Individual storm motion is east-southeast at 15 to 20 mph. Kluber
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:00 PM CDT | Severe Thunderstorm Warning | LOT | Cook, Kane | 45 min |
| Jul 2, 7:22 PM CDT | Severe Thunderstorm Warning | LOT | Cook, Lake | 32 min |
| Jul 2, 7:28 PM CDT | Severe Thunderstorm Warning | LOT | DuPage | 35 min |
| Jul 2, 7:41 PM CDT | Areal Flood Advisory | LOT | Cook, DuPage | 3 hr |
| Jul 2, 8:17 PM CDT | Severe Thunderstorm Warning | LOT | DuPage, Kane, Kendall, Will | 43 min |
| Jul 2, 8:30 PM CDT | Flash Flood Warning | LOT | Cook, DuPage, Kane, Kendall, Will | 4 hr |
| Jul 2, 8:39 PM CDT | Special Marine Warning | LOT | 66 min | |
| Jul 2, 9:29 PM CDT | Severe Thunderstorm Warning | LOT | DeKalb, Kendall, LaSalle | 46 min |
| Jul 2, 9:51 PM CDT | River Flood Advisory | LOT | Will | 33 hr |
| Jul 2, 10:12 PM CDT | River Flood Warning | LOT | Kane, Kendall | 15 hr |
| Jul 2, 11:15 PM CDT | Severe Thunderstorm Warning | LOT | LaSalle | 30 min |
| Jul 3, 6:41 AM CDT | River Flood Warning | LOT | LaSalle | 8 hr |
| Jul 3, 6:51 AM CDT | River Flood Advisory | LOT | LaSalle | 59 hr |
| Jul 3, 6:59 PM CDT | Areal Flood Advisory | LOT | Boone, DeKalb, Kane, McHenry | 3 hr |
Nearby
Flash Flood Warnings in Illinois, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.